MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 354218
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun inc.Internal report # (b)(4).One used set was received for evaluation.The sample was tested for leakage per th specification, and there was leakage observed from the top cap of the blood filter housing.As this is a purchased part from filtertek, the sample and all available information regarding this complaint was sent to the supplier for evaluation: scan number (b)(4).In order to help mitigate the potential root causes, filtertek, the supplier modified the solvent drying carrousel control to eliminate occurrences of units with shorter drying times after assembly of the filter, and a poke-yoke, go/no-go gage was implemented to mitigate in-process issues regarding the tubing close to or out of spec at the higher tolerance.The supplier also performed an adjustment of the carrousel fixture to also help prevent parts from being bent or over-pressed if the tubing is close to the upper spec.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure cop-qp-8000051.
 
Event or Problem Description
As reported by user facility: there is cracking just above the blood filter causing leaking.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6124431
Report Number9614279-2016-00126
Device Sequence Number10958399
Product Code FPA
UDI-Device Identifier04046964182310
UDI-Public(01)04046964182310(17)161231(10)0061353428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K840212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/04/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Catalogue Number354218
Device Lot Number0061353428
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2015
Initial Report FDA Received Date11/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1